# SDR DALA2015120507415

- Difficulty date: November 27, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30R AND FRAME AT BS 954 CORRODED.  STRINGER 30 REPLACED FROM BS 935 - 1012 IAW SRM 53-20-05, REPAIR NR 1.
